# SDR UIEA200700300

- Difficulty date: July 26, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT AFT LOWER CORNER CUTOUT INNER SURFACE MED NR 3.  REMOVED CORROSION AND BLENDED AREA20:1 MIN REMAINING MATERIAL .222".  REMOVED CORNER DOUBLER.  INSTALLED NEW DOUBLER.  INSTALLED NEW THRESHOLD IAW SRM 51-10-01, 51-30-02, 51-30-04 BOEING MESSAGE NR 1-383704990-2.
